# SDR 2007UALA03619

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 25,824 hours, 5,916 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK PROBLEM CREW COMMENTS:  CAP OXYGEN MASK LEAKS.   10-11-07   REPLACED CAPTAIN'S OXYGEN MASK.  LEAK CHECKS GOOD.  OK FOR SERVICE.  SUSPECT PRESSURIZATION CYCLES & CARELESS STOWAGE CAUSED THE LEAKAGE.
